# SDR DALA13004510941

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 62,006 hours, 46,708 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON NR 4LT STA Y=465 AT PAX CABIN.  LONGERON WAS REPAIR IAW SRM 53-02 FIG 18.
